# SDR N3XR2019020500310

- Difficulty date: February 1, 2019
- Submitted: February 5, 2019
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N315ER
- Make and model: Diamon DA 42 NG
- Aircraft serial: 42N214
- Aircraft time: 1,667 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: D4152116091
- Condition: Weak
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE AFT PASSENGER DOOR WARNING LIGHT ILLUMINATED. THE CREW SAW THE DOOR WAS AJAR AND HELD SHUT BY THE EMERGENCY LATCH HOOK. THEY MADE AN UNEVENTFUL LANDING. MAINTENANCE PERSONNEL DISCOVERED THE HANDLE OVER-CENTER ACTION WAS WEAK. THEY REPLACED THE GAS SPRING CYLINDER (P/N-D41-5211-60-91). THE DOOR OPERATION WAS NORMAL.
